# SDR EWO2002F00001

- Difficulty date: June 17, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N8085N
- Make and model: Beech A36
- Aircraft serial: E2740
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 646277
- Condition: Spalled
- Location: Nr 3 Cylinder
- Part time: 886 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NR 3 CYLINDER DUE TO LOW COMPRESSION.  THE EXHAUST LIFTER AND CAMSHAFT WERE FOUND SEVERELY SPALLED.  THE INTAKE LIFTER HAD MINOR SPALLING.  THE LUBRICATION SYSTEM WAS FOUND TO BE CONTAMINATED WITH METAL.  BOTH LIFTER HAD CORROSION ON THE SIDEWALKS, CAUSING THE UNITS TO STICK IN THE CRANKCASE.
